# SDR ASAA2023101445653

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 30,570 hours, 9,561 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 45M268
- Condition: Failed
- Location: Wx Radar
- Part time: 30,579 hours, 9,564 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED. GROUNDED - YES. PERFORMED WXR BITE TEST NO FAULTS PER FIM 34-42 TASK 801, UNABLE TO DUPLICATE DISCREPANCY, REPLACED NEW WXR RT & PERFORMED INSTALLATION TEST GOOD AMM 34-43-41/401, CLEARS MEL 34-15D, PLACARD REMOVED, SEAMC WILL NOTIFIED.
